PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 2 | 293-304
Tytuł artykułu

Small non-σ-porous sets in topologically complete metric spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
77
Numer
2
Strony
293-304
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-07-04
poprawiono
1997-12-30
Twórcy
autor
  • Department of Mathematical Analysis, Charles University, Sokolovská 83, 186 00 Praha 8, Czech Republic
Bibliografia
  • [1] E. P. Dolzhenko, Boundary properties of arbitrary functions, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 3-14 (in Russian).
  • [2] L. Zajíček, Sets of σ-porosity and sets of σ-porosity (q), Časopis Pěst. Mat. 101 (1976), 350-359.
  • [3] L. Zajíček, Porosity and σ-porosity, Real Anal. Exchange 13 (1987-88), 314-350.
  • [4] L. Zajíček, Porosity, derived numbers and knot points of typical continuous functions, Cze- choslovak Math. J. 39 (1989), 45-52.
  • [5] L. Zajíček, A note on σ-porous sets, Real Anal. Exchange 17 (1991-92), 18.
  • [6] L. Zajíček, Products of non-σ-porous sets and Foran systems, Atti Sem. Mat. Fis. Univ. Modena 44 (1996), 497-505.
  • [7] T. Zamfirescu, Porosity in convexity, Real Anal. Exchange 15 (1989-90), 424-436.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z2p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.